# SDR CGO2002F00000

- Difficulty date: April 10, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N728AM
- Make and model: Beech B200
- Aircraft serial: BB1729
- Engine: Pwa PT6A11
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 10161000013
- Condition: Mismanufactured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAB, LEFT ELEVATOR.  RECEIVED TAB ASSEMBLY, LEFT ELEVATOR NEW FROM MANUFACTURER MISSING THE REQUIRED RIVETS.  ASSEMBLY WAS BONDED AND PRIMERED BUT HAD NOT BEEN RIVETED.
